# SDR DU4R2007011

- Difficulty date: December 29, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 650-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO FLOOR PANEL BS 650 TO 700.  FABRICATED AND INSTALLED NEW FLOOR PANEL 40" BY 47" FROM 2024-T3 .050" IAW B757 SRM 53-00-01 AND 51-40-2, 51-20-01.
